# SDR UALA2013011400201

- Difficulty date: January 13, 2013
- Submitted: January 18, 2013
- Operation: Air carrier
- Aircraft: N495UA
- Make and model: Airbus A320-232
- Aircraft serial: 1842
- Aircraft time: 34,497 hours, 15,098 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Unknown
- Location: Emergency Light
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

L2 DOOR FAILED EMERGENCY LIGHT TEST.  EXTERNAL LOAD FAULT LEFT AFT.   FOUND AFT EPSU LIGHT FAULT, CHANGED AFT EPSU, NO HELP.  REPLACED ESCAPE SLIDE PACK R2 DOOR.  EMERGENCY LIGHT TEST PASSED.
